BibTeX record journals/compnet/ZhangM15

download as .bib file

@article{DBLP:journals/compnet/ZhangM15,
  author    = {June Zhang and
               Jos{\'{e}} M. F. Moura},
  title     = {Role of subgraphs in epidemics over finite-size networks under the
               scaled {SIS} process},
  journal   = {J. Complex Networks},
  volume    = {3},
  number    = {4},
  pages     = {584--605},
  year      = {2015},
  url       = {https://doi.org/10.1093/comnet/cnv006},
  doi       = {10.1093/comnet/cnv006},
  timestamp = {Sun, 28 May 2017 13:23:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/compnet/ZhangM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics